# SDR CA140224012

- Difficulty date: February 19, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C, E

## Discrepancy

(CAN) THE CUSTOMER REPORTED A TORQUE POWER ROLLBACK RT AFTER TAKEOFF.  AFTER EVALUATION, CREW ELECTED TO CONTINUE THEIR MISSION AND ONCE LEVELED, THE TORQUE STABILIZED.  AN UNEVENTFUL LANDING WAS PERFORMED.  THE CREW DID NOT HAVE TO USE ANY EMERGENCY PROCEDURE.  THE ENGINE WAS SHUTDOWN NORMALLY ONCE AT THE HANGAR.
